# SDR DALA2025012300557

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,896 hours, 25,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6803 AFTER PUSHBACK R CRN ENTRY DOOR EICAS. CORRECTIVE ACTION: ADJUSTED SENSOR ON R2 DOOR IAW B757 AMM 52-71. NO FAULTS. (6605936)
